# SDR SWIA201232281

- Difficulty date: November 27, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 37,198 hours, 33,885 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED BURNING SMELL AT ROW 9 C/D.  (FLT 6362)  REMOVED PANELS, INSPECTED WIRING AND BALLAST FOR LIGHTS, TURNED ON ALL LIGHT SYSTEMS FOR APPROXIMATELY 15 MINUTES, NO DEFECTS OR SMELL NOTED.
